Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2347-2357
http://dx.doi.org/10.1155/IJMMS.2005.2347

Descent methods for convex optimization problems in Banach spaces

Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Received 3 November 2004; Revised 22 July 2005

Copyright © 2005 M. S. S. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. S. Ali, “Descent methods for convex optimization problems in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2347-2357, 2005. https://doi.org/10.1155/IJMMS.2005.2347.